Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Body Fatigue
Jun 28, 2010

I have an issue I haven't read about. I was diagnosed with HIV 1.5 years ago. My T-Cell count is 456 (I'm considering getting on Atripla). My issue is that I have body fatigue. It's as if my muscles are "tingling" all the time, and I feel as if I have a fever, even though I don't. It's a very strange feeling. It's almost as if I can feel the disease in my blood. Honestly, I don't know how to describe it. It's like I have "hot blood". Since it's summer, I always need to AC on, because I'm exceptionally hot. I have also been much more tired than normal. I do not drink alcohol, do any drugs, smoke cigarettes. I eat very healthy, and take suppliments that my doctor tells me to take. I'm curious if Atripla will get rid of these symptoms??

When I tell my doctor about the "warm blood", I don't think he understands.......

I just don't have the "get up and go" I used to have. I hope I won't stay like this....

thanks!

Response from Dr. Frascino

Hi,

"When I tell my doctor about the 'warm blood,' I don't think he understands . . ." Well, that makes two of us! You either have a fever or you don't. (The thermometer doesn't lie!). Blood is supposed to be "warm" (98.6 degrees Fahrenheit to be exact!). HIV infection cannot be felt in the blood, unless what you are feeling is psychological.

HIV-associated fatigue is common and can be very annoying. There are many potential causes, ranging from hormonal imbalance to anemia. Review the information in the archives of this forum in the chapter entitled "Causes of HIV-associated Fatigue." Discuss these potential causes with your HIV specialist. He'll perform the appropriate workup and once the underlying cause or causes of your fatigue and "tingling" are identified, he'll recommend appropriate treatment.

Atripla most likely will not resolve these symptoms, but it will hopefully decrease HIV replication and viral load, thereby protecting your immune function.

You can read much more about HIV-associate fatigue as well as Atripla and its side effects in the archives. Have a look!

Good luck.

Dr. Bob


Previous
HIV CURE AT LAST
Next
Then what do you suggest?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement